Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Penis burning and itching, red spots on penis, burning urination. On antibiotics. What is the treatment?

Sir Iam suffering with penis itching and burning from last two months iam unable to detect is it herpes or ther problem. I have small redish spots on my penis and it is very itching and urinal burning from last two months when I use anti batics it is disappearing later on again it is appearing. what is it please help me
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for your query.

There are several possible diagnosis which need to considered with this presentation. For specific solution you should visit dermatologist as visual impression of lesion is necessary for diagnosis and treatment.

Apart from that urinal burning indicate urinary tract infection. So, better to seek treatment early.

I hope this information has been both informative and helpful for you.
Wish you good health.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor